| Model Number |
1987-27-018 |
| Medical Device Problem Code |
Noise, Audible (3273)
| Health Effect - Clinical Code |
Adhesion(s) (1695)
| Date of Event |
08/02/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that patient has a history of left total knee with distal femoral replacement.Pt now complains of squeaking in the knee.The pts left knee was opened and noted to have a large amount of soft tissue in the patella femoral space.The +5 spacer was removed along with the dfr component and poly.These were revised to new components to distalize femur and adjust the external rotation of the component.Doi: (b)(6) 2018; dor: (b)(6) 2021; left knee.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
Event or Problem Description
Question: 1.With regards to this, please confirm if the poly patella was placed during the primary operation or during this operation.Response: primary operation.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.